You should contact your Dr. and tell him neurontin is not working for your tremors and your hands still shake uncontrollably. Depending on how long you've been on it you'll either get to give it longer, or a change in dose or a different medication. Do it today. Hope this helps.
Without more knowledge or information about your medical conditions & medications it's hard to say why you are having tremors in your hands. Gabepentin is a seizure med that is used for neuropathy & other conditions. Neuropathy is nerve pain. This doesn't sound like your problem & is probably why the gabepentin is not working. I think you should consult with a neruologist to get to the bottom of your problem. Just my thoughts...
Can you give us more information as to what your medical condition is & why they gave you the Gabapentin.
Gabapentin is for nerve pain but depending on the reason you have tremors they may need to focus on the tremors.
The other thing is I do not know how long you have been on the Gabapentin but it usually takes a month to get the full effectivness.
I Strongly suggest you to get a hold of a Neurologist to make sure you are on the correct medications.
Best of luck, Kathy
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Nov 2011 • 2 answers
Posted 3 Feb 2012 • 1 answer
Posted 7 Feb 2012 • 1 answer
Posted 2 Jul 2012 • 2 answers
Posted 15 May 2015 • 1 answer